Journal article icon

Journal article

Edge diffraction of creeping rays

Abstract:
Explicit formulas are derived for waves modeled by the scalar two-dimensional Helmholtz equation for the field that is diffracted when surface creeping rays encounter an infinitely sharp edge. Both Neumann and Dirichlet boundary conditions are analyzed, and the diffracted field is found to be an order to magnitude smaller in the latter case.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1121/1.428463

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Saward, VH More by this author
Journal:
The Journal of the Acoustical Society of America
Volume:
107
Issue:
4
Pages:
1841-1845
Publication date:
2000-04-05
DOI:
EISSN:
1520-8524
ISSN:
0001-4966
URN:
uuid:5fc417e2-1d39-47d9-8a64-450291b35116
Source identifiers:
25193
Local pid:
pubs:25193
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP